A NOTE ON CERTAIN MULTIVARIATE INTEGRAL INEQUALITIES

Authors

  • B. G. PACHPATTE Department of Mathematics and Statistics, Marathwada University, Aurangabad 431004, (Maharashtra), India.

Keywords:

multivariate integral inequalities, differential and integral equations, simultaneous integral inequality, elementary inequality, upper bounds

Abstract

In this note we present certain new multivariate integral inequalities which can be used as handy tools in the analysis of certain classes of differential and integral equations.

References

E. F. Beckenbach and R. Bellman, "Inequalities", Springer-Verlag, Berlin, New York, 1961.

K. M. Das, "A note on an inequality due to Greene", Proc. Amer. Math. Soc. 77 (1979), 424-425.

D. E. Greene, "An inequality for a class of integral systems", Proc. Amer. Math. Soc. 62 (1977), 101-104.

A. Haraux, "Nonlinear Evolution Equations: Global Behavior of Solutions", Lecture Notes in Mathematics No. 841, Springer-Verlag, Berlin, New York, 1981.

R. Ikehata and N. Okazawa, "Yosida approximation and nonlinear hyperbolic equation", Nonlinear Analysis TMA 15 (1990), 479-495.

S. N. Oleklmik, "Boundedness and unboundedness of solutions of some systems of ordinary differential equations", Vestnik Moskov Univ. Mat. 27 (1972), 34-44.

L. Ou-Iang,"The boundedness of solutions of linear differential equations y"+A(t)y=O", Shuxue Jinzhan 3 (1957), 409-415.

B. G. Pachpatte, "A note on Greene's inequality", Tamkang Jour. Math. 15 (1984), 49-54.

B. G. Pachpatte,"OnWendroff1ikeintegralinequalities", Chinese Jour. Math.16(1988), 137-155.

B. G. Pachpatte, "On certain multidimensional integral inequalities and their applications", Chung Yuan l our. 17 (1988), 14-21.

M. Tsutsumi and I. Fukuda, "On solutions of the derivative non-linear Schrodinger equation: Existence and uniqueness theorem", Funkcialaj Ekvacioj, 23 (1980), 259-277.

C. L. Wang, "A short proof of a Greene theorem", Proc. Amer. Math. Soc. 69 (1978), 357-358.

Published

1993-03-01

How to Cite

PACHPATTE, B. G. (1993). A NOTE ON CERTAIN MULTIVARIATE INTEGRAL INEQUALITIES. Tamkang Journal of Mathematics, 24(1), 107–114. Retrieved from https://journals.math.tku.edu.tw/index.php/TKJM/article/view/4480

Issue

Section

Papers